# SDR A6WA200560017

- Difficulty date: July 30, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- Aircraft time: 35,703 hours, 47,869 cycles
- Engine: Lyc ALF502R5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38000864
- Part serial: P188
- Condition: Bird Ingestion
- Location: Apu Bay
- Part time: 12,307 hours, 13,719 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN WHEN TURNING ON PACKS.  MAINTNANCE C/W EO, BOTH AC PACKS.  FOUND BIRD AND OIL IN APU INTAKE. REMOVED AND REPLACED APU, BOTH AC PACKS, JET PUMPS AND WATER INJECTOS IAW EO, SYSTEM OPS CHECK GOOD.  (K)
